# SDR IPXA09155572

- Difficulty date: April 5, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 9,759 hours, 6,139 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 2 ENGINE OTBD T/R TRANSLATING SLEEVE AT 6:00 POSITION HAS CRACKED ANGLE SUPPORT OF LOWER LONGERON.  FABRICATED AND INSTALLED REPAIR ANGLE IAW EO NR A300-7839-33132-A AND SAA EA3 300-7830-01-A1704.
